# SDR R61A20100230

- Difficulty date: June 2, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 15,461 hours, 11,376 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Unit
- Part number: 1701941B
- Part serial: 0966
- Condition: Faulty
- Location: E&E Bay
- Part time: 15,454 hours, 11,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD AT PHL DUE TO LANDING GEAR NOT RETRACTING AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE AND SPDA DC POWER MODULE PER EMB AMM, AIRCRAFT WAS THEN RETURNED TO SERVICE.
